# SDR ASOA2014031210123

- Difficulty date: February 5, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,572 hours, 17,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK JUST AFT OF THE EMERGENCY EXIT IS CORRODED.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SEAT TRACK JUST AFT OF EMERGENCY EXIT IAW AMM 53-00-49-400-801-A03.
